Alert archive / Indiana / Wind Chill Advisories in 2014
Wind Chill Advisory 4, NWS Indianapolis, IN
NWS Indianapolis, IN issued this wind chill advisory at Feb 6, 2014, 3:35 PM EST for 28 counties in Indiana. It took effect at Feb 6, 2014, 10:00 PM EST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Feb 6, 2014, 3:35 PM EST (20:35 UTC)
- In effect from
- Feb 6, 2014, 10:00 PM EST
- Expired
- Feb 7, 2014, 12:00 PM EST
- In force
- 14 hr
- Issued by
- NWS Indianapolis, IN
All 28 counties
Boone County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Johnson County, IN, Madison County, IN, Marion County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 23 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.6 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 869 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
142 WWUS43 KIND 062035 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 335 PM EST THU FEB 6 2014 ...WIND CHILL ADVISORY FROM 10 PM THIS EVENING TO NOON FRIDAY FOR AREAS ALONG AND NORTH OF A TERRE HAUTE TO SHELBYVILLE TO GREENSBURG LINE... INZ021-028>031-035>049-051>057-065-070445- /O.NEW.KIND.WC.Y.0004.140207T0300Z-140207T1700Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-DECATUR- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE 335 PM EST THU FEB 6 2014 ...WIND CHILL ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO NOON EST FRIDAY... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO NOON EST FRIDAY. .WIND CHILL VALUES: LOWEST WIND CHILLS FROM 15 TO 25 BELOW AND LOWEST TEMPERATURES FROM 4 BELOW TO 10 BELOW. .TIMING: LOWEST WIND CHILLS WILL OCCUR LATER TONIGHT AND FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ JH
5 follow-up statements
659 WWUS43 KIND 062129 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 429 PM EST THU FEB 6 2014 ...A WIND CHILL ADVISORY IS IN EFFECT FROM 10 PM THIS EVENING TO NOON FRIDAY FOR AREAS ALONG AND NORTH OF A TERRE HAUTE TO SHELBYVILLE TO GREENSBURG LINE... INZ021-028>031-035>049-051>057-065-070530- /O.CON.KIND.WC.Y.0004.140207T0300Z-140207T1700Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-DECATUR- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE 429 PM EST THU FEB 6 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO NOON EST FRIDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO NOON EST FRIDAY. * TIMING: LOWEST WIND CHILLS WILL OCCUR LATER TONIGHT AND FRIDAY MORNING. * WIND CHILL VALUES: LOWEST WIND CHILLS FROM 15 TO 25 BELOW ZERO AND LOWEST TEMPERATURES FROM 4 TO 10 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ SMF
397 WWUS43 KIND 070304 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1004 PM EST THU FEB 6 2014 ...A WIND CHILL ADVISORY IS IN EFFECT UNTIL NOON FRIDAY FOR AREAS ALONG AND NORTH OF A TERRE HAUTE TO SHELBYVILLE TO GREENSBURG LINE... INZ021-028>031-035>049-051>057-065-071115- /O.CON.KIND.WC.Y.0004.000000T0000Z-140207T1700Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-DECATUR- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE 1004 PM EST THU FEB 6 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST FRIDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST FRIDAY. * TIMING: LOWEST WIND CHILLS WILL OCCUR LATE TONIGHT AND FRIDAY MORNING. * WIND CHILL VALUES: LOWEST WIND CHILLS FROM 15 TO 25 BELOW ZERO AND LOWEST TEMPERATURES FROM 4 TO 10 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ SMF
916 WWUS43 KIND 070845 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 345 AM EST FRI FEB 7 2014 ...A WIND CHILL ADVISORY IS IN EFFECT UNTIL NOON FRIDAY FOR AREAS ALONG AND NORTH OF A TERRE HAUTE TO SHELBYVILLE TO GREENSBURG LINE... INZ021-028>031-035>049-051>057-065-071645- /O.CON.KIND.WC.Y.0004.000000T0000Z-140207T1700Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-DECATUR- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE 345 AM EST FRI FEB 7 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY. * TIMING: LOWEST WIND CHILLS WILL CONTINUE THROUGH DAYBREAK...WITH VALUES BEGINNING TO RISE THEN. * WIND CHILL VALUES: LOWEST WIND CHILLS FROM 15 TO 25 BELOW ZERO AND LOWEST TEMPERATURES FROM 4 TO 11 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
283 WWUS43 KIND 071340 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 840 AM EST FRI FEB 7 2014 ...A WIND CHILL ADVISORY IS IN EFFECT UNTIL NOON FRIDAY FOR AREAS ALONG AND NORTH OF A TERRE HAUTE TO SHELBYVILLE TO GREENSBURG LINE... INZ021-028>031-035>049-051>057-065-071700- /O.CON.KIND.WC.Y.0004.000000T0000Z-140207T1700Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-DECATUR- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE 840 AM EST FRI FEB 7 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... * TIMING: DURING THE MORNING WITH WIND CHILL VALUES MODERATING SOME LATER TODAY. * WIND CHILL VALUES: LOWEST WIND CHILLS FROM 15 TO 25 BELOW ZERO AND LOWEST TEMPERATURES FROM 4 TO 11 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ JH
804 WWUS43 KIND 071657 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1157 AM EST FRI FEB 7 2014 INZ021-028>031-035>049-051>057-065-071800- /O.EXP.KIND.WC.Y.0004.000000T0000Z-140207T1700Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-DECATUR- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE 1157 AM EST FRI FEB 7 2014 ...WIND CHILL ADVISORY WILL EXPIRE AT NOON EST TODAY... WIND CHILLS OF ZERO TO 10 BELOW MAY OCCUR AT TIMES EARLY THIS AFTERNOON. BUT TEMPERATURES WILL RISGE INTO THE SINGLE DIGITS OR LOWER TEENS LATER THIS AFTERNOON. $$ JH
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this wind chill advisory went out at Feb 6, 3:34 PM EST, 1 minute earlier.
Area forecast discussion, Feb 6, 3:34 PM EST, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 334 PM EST THU FEB 6 2014 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 250 PM EST THU FEB 6 2014 AN ARCTIC HIGH PRESSURE SYSTEM OVER THE NOREEN AND CENTRAL PLAINS WILL BUILD INTO THE OHIO VALLEY LATE TONIGHT AND MOVE EAST ACROSS OUR REGION FRIDAY. A COUPLE OF UPPER DISTURBANCES WILL BRING A CHANCE OF SNOW OVER THE WEEKEND. MODELS MOVE A STRONGER SYSTEM ACROSS THE DEEP SOUTH EARLY NEXT WEEK...BUT HIGH PRESSURE BUILDING INTO THE GREAT LAKES WILL KEEP THIS SYSTEM SUPPRESSED SO SNOW CHANCES MONDAY AND TUESDAY WILL ONLY OCCUR IN OUR SOUTH. THIS SOUTHERN SYSTEM WILL TURN NORTHEAST AND DEEPEN BY THE MIDDLE OF NEXT WEEK AND THERE WILL BE A CHANCE OF SNOW ALL AREAS NEXT WEDNESDAY AND THURSDAY. && .NEAR TERM /TONIGHT AND FRIDAY/... ISSUED AT 250 PM EST THU FEB 6 2014 BITTERLY COLD AIR HAD PUSHED INTO OUR REGION EARLIER TODAY. SATELLITE INDICATED CLEARING SKIES ACROSS OUR REGION...BUT THERE WAS SOME MID LEVEL CLOUDS OVER MISSOURI WHICH MAY MOVE ACROSS OUR REGION DURING THE MIDDLE OF TONIGHT. SOME MODELS AS WELL AS THERE MOS INDICATE SOME CLOUDS WILL CONTINUE TONIGHT...BUT I BELIEVE LATE TONIGHT SKIES WILL BE MOSTLY CLEAR WHICH THAT ALONG WITH A FRESH SNOW PACK WILL ALLOW FOR GOOD RADIATIONAL COOLING. MOST OF THE MOS NUMBERS KEEP TOO MUCH CLOUDS WHICH IN TURN KEEP THEIR TEMPERATURES TOO WARM TONIGHT. WILL UNDERCUT THEIR TEMPERATURES ABOUT 5 TO 7 DEGREES NORTH AND 3 TO 5 DEGREES SOUTH. EXPECT LOW TEMPERATURES AS LOW AS -10 OUR FAR NORTH TO NEAR ZERO SOUTH. WINDS WILL DROP TO ABOUT 5 MPH OVERNIGHT...BUT THIS WILL STILL BE ENOUGH OF PRODUCE WIND CHILLS OF -15 TO -25 BELOW ACROSS THE NORTHERN TWO THIRDS OF OUR REGION. AS A RESULT WILL ISSUE A WIND CHILL ADVISORY FROM 03Z TONIGHT TO NOON FRIDAY. FRIDAY WILL BE PARTLY TO MOSTLY SUNNY AS HIGH PRESSURE MOVES MOVES ACROSS OUR REGION. WENT CLOSER TO THE COLDER MET TEMPERATURES. OTHERWISE NO OTHER CHANGES MADE. && .SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY/... ISSUED AT 250 PM EST THU FEB 6 2014 MODELS MOVE A COUPLE OF UPPER DISTURBANCES EAST ACROSS OUR REGION WITH THE FIRST ONE MOVING INTO OUR REGION EARLY SATURDAY AND ANOTHER ONE ON SUNDAY. THIS WILL RESULT IN CHANCES OF SNOW MOST AREAS...ESPECIALLY NORTH AND CENTRAL. SOME LIGHT SNOW ACCUMULATIONS OF 1 TO 1.5 INCHES ARE POSSIBLE OVER NORTH AND CENTRAL SECTIONS THIS WEEKEND WITH UP TO A HALF AN INCH SOUTH. THERE ARE SOME DIFFERENCES IN STRENGTH AND TIMING BETWEEN MODELS SO EXCEPT FOR THE FAR NORTH SATURDAY WILL KEEP SNOW CHANCES AT 50 PERCENT OR LESS THROUGH THE PERIOD. MODELS INDICATE A MORE ZONAL FLOW OVER THE WEEKEND WHICH WILL ALLOW FOR SOME MODERATION IN TEMPERATURES. OVER MOST PERIODS WENT CLOSE TO A MAV MET...CONSALL BLEND ON TEMPERATURES. && .LONG TERM /SUNDAY NIGHT THROUGH NEXT THURSDAY/... ISSUED AT 250 PM THU FEB 6 2013 ENSEMBLES IN GOOD AGREEMENT ON THE GENERAL PATTERN DURING THIS PERIOD. THE UPPER FLOW WILL TEND TO FLATTEN SOMEWHAT EARLY NEXT WEEK...BEFORE TROUGHING AMPLIFIES AGAIN ACROSS THE MIDWEST BY THE MIDDLE OF NEXT WEEK. APPEARS MAIN ITEM OF INTEREST WILL BE THE POTENTIAL FOR A SYSTEM TO MOVE ACROSS THE SOUTHERN PARTS OF THE COUNTRY OVER THE EARLY TO MIDDLE PARTS OF NEXT WEEK. THERE IS QUITE OF A BIT OF VARIANCE AMONG THE INDIVIDUAL MEMBERS AS TO THE INTENSITY AND TRACK OF THIS SYSTEM. AT THIS POINT...MOST OF THE MEMBERS SUGGEST THE BULK OF THE PRECIPITATION THREAT WILL BE SOUTH OF THE LOCAL AREA...HOWEVER THERE ARE A FEW MEMBERS THAT ARE SUGGEST A TRACK FARTHER NORTH IS POSSIBLE. FOR NOW...WILL GO WITH CHANCE POPS FOR SNOW STARTING MONDAY NIGHT AND LASTING INTO WEDNESDAY. ACCUMULATING SNOW IS POSSIBLE WITH THIS SYSTEM. && .AVIATION /DISCUSSION FOR THE 061800Z TAFS/... ISSUED AT 333 PM EST THU FEB 6 2014 2030Z UPDATE...NO CHANGES NEEDED AT THIS TIME. PREVIOUS DISCUSSION FOLLOWS. BACK EDGE OF MVFR DECK 025-030 CURRENTLY PUSHING THROUGH NORTHWEST/WEST CENTRAL INDIANA. EXTRAPOLATION AND SHORT TERM MODEL DATA SUGGEST THESE CEILINGS WILL SCATTER OUT OF KIND/KBMG BY THE MID AFTERNOON HOURS...WHILE KHUF SHOULD BE CLOSE TO SCATTERING OUT BY ISSUANCE TIME. SOME LIGHT SNOW SHOWER ACTIVITY CONTINUES UNDER THE CLOUD DECK...BUT DOESN/T APPEAR HEAVY ENOUGH TO RESTRICT VISIBILITY ALL THAT MUCH. OTHERWISE...EXPECTING SURFACE WINDS NEAR 270 DEGREES AT 10-12 KTS THIS AFTERNOON...DIMINISHING AROUND SUNSET. && .IND WATCHES/WARNINGS/ADVISORIES... WIND CHILL ADVISORY FROM 10 PM THIS EVENING TO NOON EST FRIDAY FOR INZ021-028>031-035>049-051>057-065. && SYNOPSIS...JH NEAR TERM...JH SHORT TERM...JH LONG TERM....JAS AVIATION...SMF/JAS VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON TWITTER AND YOUTUBE AT: WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Feb 6, 6:14 AM EST, 9 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE INDIANAPOLIS IN 614 AM EST THU FEB 6 2014 INZ021-028>031-035>038-043-044-071100- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-VERMILLION-PARKE- 614 AM EST THU FEB 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 5 AM TO NOON EST THURSDAY... OUTLOOK: VERY COLD WIND CHILLS. HAZARDS: WIND CHILL VALUES OF DOWN TO 15 DEGREES BELOW ZERO THIS MORNING AND DOWN TO 20 DEGREES BELOW OVERNIGHT TONIGHT. TIMING: BITTER COLD WIND CHILLS THROUGH NOON AND AGAIN OVERNIGHT TONIGHT. DISCUSSION: ARCTIC AIR WILL CONTINUE TO FILTER IN ACROSS CENTRAL INDIANA FROM WESTERN CANADA ALLOWING FOR BITTER COLD WIND CHILLS THIS MORNING. A WIND CHILL ADVISORY WILL BE IN EFFECT FROM 5 AM TO NOON TODAY FOR AREAS NORTHWEST OF INDIANAPOLIS. TONIGHT WILL CONTINUE TO BE COLD WITH OVERNIGHT LOWS BELOW ZERO AND WIND CHILLS TO -20 DEGREES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. OUTLOOK: THERE WILL BE ANOTHER CHANCE FOR SNOW THIS WEEKEND...AND ONCE AGAIN BY EARLY NEXT WEEK. WIND CHILLS OF AROUND -20 DEGREES ARE POSSIBLE OVERNIGHT TONIGHT THROUGH FRIDAY MORNING. DISCUSSION: A PAIR OF UPPER LOW PRESSURE SYSTEMS COULD BRING MORE SNOW THIS WEEKEND. ANOTHER SYSTEM WILL BRING YET ANOTHER CHANCE FOR SNOW BY EARLY NEXT WEEK. TEMPERATURES WILL REMAIN BELOW NORMAL FOR NEXT WEEK...WITH SUBZERO READINGS POSSIBLE AT TIMES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ051>053-060>062-067>069-071100- VIGO-CLAY-OWEN-SULLIVAN-GREENE-MONROE-KNOX-DAVIESS-MARTIN- 614 AM EST THU FEB 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: COLD WIND CHILLS. HAZARDS: COLD WIND CHILLS OF ZERO TO 5 BELOW ZERO. TIMING: COLD WIND CHILLS THIS MORNING. DISCUSSION: ARCTIC AIR WILL CONTINUE TO FILTER IN FROM WESTERN CANADA ALLOWING FOR COLD WIND CHILLS THIS MORNING AND OVERNIGHT TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. OUTLOOK: THERE WILL BE ANOTHER CHANCE FOR SNOW THIS WEEKEND...AND ANOTHER CHANCE BY EARLY WEEK NEXT WEEK. COLD WIND CHILLS TO 10 DEGREES BELOW ZERO ARE POSSIBLE OVERNIGHT TONIGHT AND INTO FRIDAY MORNING. DISCUSSION: A LOW PRESSURE SYSTEM COULD BRING MORE SNOW THIS WEEKEND. ANOTHER SYSTEM WILL BRING YET ANOTHER CHANCE FOR SNOW BY EARLY NEXT WEEK. TEMPERATURES WILL REMAIN BELOW NORMAL FOR NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ039-045-046-054-071100- HAMILTON-PUTNAM-HENDRICKS-MORGAN- 614 AM EST THU FEB 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: VERY COLD WIND CHILLS. HAZARDS: WIND CHILL VALUES OF DOWN TO 10 DEGREES BELOW ZERO THIS MORNING AND DOWN TO 20 DEGREES BELOW OVERNIGHT TONIGHT. TIMING: BITTER COLD WIND CHILLS THROUGH NOON AND AGAIN OVERNIGHT TONIGHT. DISCUSSION: ARCTIC AIR WILL CONTINUE TO FILTER IN ACROSS CENTRAL INDIANA FROM WESTERN CANADA ALLOWING FOR BITTER COLD WIND CHILLS THIS MORNING. TONIGHT WILL CONTINUE TO BE COLD WITH OVERNIGHT LOWS BELOW ZERO AND WIND CHILLS TO -20 DEGREES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. OUTLOOK: THERE WILL BE ANOTHER CHANCE FOR SNOW THIS WEEKEND...AND ONCE AGAIN BY EARLY NEXT WEEK. WIND CHILLS OF AROUND -20 DEGREES ARE POSSIBLE OVERNIGHT TONIGHT THROUGH FRIDAY MORNING. DISCUSSION: A PAIR OF UPPER LOW PRESSURE SYSTEMS COULD BRING MORE SNOW THIS WEEKEND. ANOTHER SYSTEM WILL BRING YET ANOTHER CHANCE FOR SNOW BY EARLY NEXT WEEK. TEMPERATURES WILL REMAIN BELOW NORMAL FOR NEXT WEEK...WITH SUBZERO READINGS POSSIBLE AT TIMES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ063-064-070>072-071100- BROWN-BARTHOLOMEW-LAWRENCE-JACKSON-JENNINGS- 614 AM EST THU FEB 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: COLD WIND CHILLS AND SNOW SHOWERS. HAZARDS: COLD WIND CHILLS OF ZERO TO 5 BELOW ZERO. SNOW SHOWERS. TIMING: COLD WIND CHILLS THIS MORNING. SNOW SHOWERS THROUGH 8 AM. DISCUSSION: ARCTIC AIR WILL CONTINUE TO FILTER IN FROM WESTERN CANADA ALLOWING FOR COLD WIND CHILLS THIS MORNING AND OVERNIGHT TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. OUTLOOK: THERE WILL BE ANOTHER CHANCE FOR SNOW THIS WEEKEND...AND ANOTHER CHANCE BY EARLY WEEK NEXT WEEK. COLD WIND CHILLS TO 10 DEGREES BELOW ZERO ARE POSSIBLE OVERNIGHT TONIGHT AND INTO FRIDAY MORNING. DISCUSSION: A LOW PRESSURE SYSTEM COULD BRING MORE SNOW THIS WEEKEND. ANOTHER SYSTEM WILL BRING YET ANOTHER CHANCE FOR SNOW BY EARLY NEXT WEEK. TEMPERATURES WILL REMAIN BELOW NORMAL FOR NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ040>042-047>049-055>057-065-071100- MADISON-DELAWARE-RANDOLPH-MARION-HANCOCK-HENRY-JOHNSON-SHELBY- RUSH-DECATUR- 614 AM EST THU FEB 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: VERY COLD WIND CHILLS. SNOW SHOWERS. HAZARDS: WIND CHILL VALUES OF DOWN TO 10 DEGREES BELOW ZERO THIS MORNING AND DOWN TO 20 DEGREES BELOW OVERNIGHT TONIGHT. SNOW SHOWERS. TIMING: BITTER COLD WIND CHILLS THROUGH NOON AND AGAIN OVERNIGHT TONIGHT. SNOW SHOWERS UNTIL 8 AM. DISCUSSION: ARCTIC AIR WILL CONTINUE TO FILTER IN ACROSS CENTRAL INDIANA FROM WESTERN CANADA ALLOWING FOR BITTER COLD WIND CHILLS THIS MORNING. TONIGHT WILL CONTINUE TO BE COLD WITH OVERNIGHT LOWS BELOW ZERO AND WIND CHILLS TO -20 DEGREES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. OUTLOOK: THERE WILL BE ANOTHER CHANCE FOR SNOW THIS WEEKEND...AND ONCE AGAIN BY EARLY NEXT WEEK. WIND CHILLS OF AROUND -20 DEGREES ARE POSSIBLE OVERNIGHT TONIGHT THROUGH FRIDAY MORNING. DISCUSSION: A PAIR OF UPPER LOW PRESSURE SYSTEMS COULD BRING MORE SNOW THIS WEEKEND. ANOTHER SYSTEM WILL BRING YET ANOTHER CHANCE FOR SNOW BY EARLY NEXT WEEK. TEMPERATURES WILL REMAIN BELOW NORMAL FOR NEXT WEEK...WITH SUBZERO READINGS POSSIBLE AT TIMES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) KOCH
Nearby
Wind Chill Advisories in Indiana, 2014Every wind chill advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.